# SDR FXGAN251CE1145

- Difficulty date: November 11, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N251CE
- Make and model: Doug C-118A
- Aircraft serial: 44612
- Aircraft time: 45,365 hours
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT LEADING EDGE AT WING STATION 176.5 TO 184.0 WHICH REQUIRED A MAJOR REPAIR.
